# SDR RU3A201908197040

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N75
- Make and model: Beech 300BEECH
- Aircraft serial: FF10
- Aircraft time: 14,467 hours, 7,721 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Proximity Switch
- Part number: 1013690231
- Part serial: 7140
- Condition: Failed
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PROP PITCH LIGHT FAST FLICKERS AND COMES ON BEFORE LEFT. FLICKERS ON SHUTDOWN AS WELL. R/H ENGINE PROXIMITY SWITCH WAS FOUND TO HAVE FAILED. REPLACED SWITCH. NO FURTHER ACTION REQUIRED.
